MathSciNet Relay Station
MathSciNet bibliographic data
MR2259248 81Q10 (37A20 37D25 39A10 47B36 47B80 47N50)
Avila, Artur; Krikorian, Raphaël Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles. Ann. of Math. (2) 164 (2006), no. 3, 911–940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement